# SDR SIMA20211007004

- Difficulty date: October 7, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 14,338 hours, 9,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH CENTER FLOOR BEAM IS CORRODED BTW FR 12-13 (LEVEL 2 CORROSION)(MAJOR REPAIR)-C/A-ACCOMPLISHED PERMANENT REPAIR TO RH CENTER FLOOR BEAM BETWEEN FRAMES 12-13 IAW ENVOY ERS EJ-53MR-4412
